Robust Sets of Regression Estimates
C Zachary Gilstein and
Econometrica, 1983, vol. 51, issue 2, 321-33
References: Add references at CitEc
Citations View citations in EconPapers (2) Track citations by RSS feed
Downloads: (external link)
http://links.jstor.org/sici?sici=0012-9682%2819830 ... O%3B2-T&origin=repec full text (application/pdf)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:ecm:emetrp:v:51:y:1983:i:2:p:321-33
Ordering information: This journal article can be ordered from
https://www.economet ... ordering-back-issues
Access Statistics for this article
Econometrica is currently edited by Daron Acemoglu
More articles in Econometrica from Econometric Society Contact information at EDIRC.
Series data maintained by Wiley-Blackwell Digital Licensing ().